Jump to content

Nexaraxxor

Members
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Nexaraxxor

  • Rank
    New Member
  1. Thank you for your response doc! I have been clean of all stimulants and psychoactive compounds including caffeine and nicotine for the last few days and will continue to do so Indefinitely until my symptoms abate or recede. I understand that even if I do have HPPD it is incredibly mild and over the last few days my anxiety has considerably decreased. I’ve also been able to sleep rather well inspite of the annoying visual snow and the even more annoying tinnitus. One thing that does slightly worry me aside from the aforementioned two is that I’ve noticed some more floaters over the last couple
  2. So on the 30th I had my 5th trip which was 250ug and on the 31st I did my first roll of E. The pill was definitely low content in nature as my MD regular friends said it was about 30-40% as strong as a regular pill should be. Being disappointed in the roll my friends and I split our last 4(250ug) tabs 5 ways after we came down from the E. No one else got visuals but me (they weren’t very intense or geometric since it was back to back days, but they looked very natural and realistic, almost like a drone view that kept teleporting to different places). Anyways I was fine for the next few days un
  3. So on the 30th I had my 5th trip which was 250ug and on the 31st I did my first roll of E. The pill was definitely low content in nature as my MD regular friends said it was about 30-40% as strong as a regular pill should be. Being disappointed in the roll my friends and I split our last 4(250ug) tabs 5 ways after we came down from the E. No one else got visuals but me (they weren’t very intense or geometric since it was back to back days, but they looked very natural and realistic, almost like a drone view that kept teleporting to different places). Anyways I was fine for the next few days un
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.